TBU Publications
Repository of TBU Publications

Two pedogenic models for paleoclimatic records of magnetic susceptibility from Chinese and Siberian loess

DSpace Repository


Find Full text Export to RefWorks
   


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
LIU, X. M., T. S. LIU, P. HESSE, D. S. XIA a Jiří CHLACHULA. Two pedogenic models for paleoclimatic records of magnetic susceptibility from Chinese and Siberian loess. Science in China Series D: Earth Science [online]. 2008, vol. 51, iss. 2, s. 284-293. [cit. 2017-09-24]. ISSN 1674-7313. Dostupné z: http://www.springerlink.com/content/r8304620j3082674/.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles